# SDR UALA2010112904380

- Difficulty date: November 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S271N1016
- Part serial: MX588663
- Condition: Faulty
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYS QTY DROPPED ON APPROACH. SHOWS .35RF.  REMOVED AND REPLACED LEFT PTU IAW AMM.  REMOVED AND REPLACED AILERON SERVO ACTUATOR IAW MANUFACTURER REPLACED AILERON SERVO PRESSURE AND RETURN LINES IAW AMM, LEAK CHECK GOOD.
